# SDR CALA2014031490603

- Difficulty date: March 13, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 89,457 hours, 14,130 cycles
- Engine: Pwa PW4060
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD OVERWING ESCAPE HATCH DISARM HANDLE DOES NOT HAVE ARMED PLACARD ON HANDLE VISIBLE, WHEN HANDLE IS PLACED IN THE ARMED POSITION.  HATCH & SLIDE ARE CURRENTLY ARMED, INSTALLED PLACARD.
